# SDR 2006UALA01057

- Difficulty date: May 27, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N832UA
- Make and model: Airbus A319-131
- Aircraft serial: 1321
- Aircraft time: 20,188 hours, 7,798 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 13C,18C AND 19C AISLEWAY EMERGENCY LIGHTS INOP OR LENS COVER CRACKED. REPLACED IN-SEAT LIGHT ASSEMBLY'S.  OPS CHECKED GOOD.
